# SDR CALA2019090201483

- Difficulty date: August 31, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 64,407 hours, 23,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT BETWEEN STA 947 AND STA 967, RBL 24.75, HAS CORROSION ON UPPER FLANGE (REF NR 99845525) REMOVED CORROSION ON FLOOR SUPPORT AS PER B737-800 SRM 51-10-02 FOUND OUT OF LIMITS AS PER SRM 53-70-51. REMOVED AND REPLACED FLOOR SUPPORT AT STA 967-STA 947 RBL 24.75". AS PER SRM 51-40-02.
